Candidiasis Fungal Infection
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineProlonged use of broad-spectrum antibiotics like those used for sinusitis can cause candida infection in the mouth (thrush), but candida in the esophagus would be highly unusual in this setting. This is one of the most common infections that HIV+... Read more »
Stanford University, School of MedicineI agree with all that your doctor said.... Read more »
Grady Health SystemDear R.The TV show you saw is accurate as candidiasis or thrush can be a sign of HIV infection. There are numerous reasons why a person can develop candidiasis such as uncontrolled diabetes, use of systemic broad spectrum antibiotics or steroids or... Read more »
Duke University Medical CenterFungal skin infections and thrush are related to a person's CD4 count, and tend to occur more commonly in later HIV infection in general. The risk for thrush is higher when the CD4 count is less than 300. However, either may occur at higher... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesHello.
I have fungal infection on my arms and hands. It's little red spots and there are a lot.
what can I do?
Read more »
Posted by Anonymous, 2 RepliesHelp! In August, I developed a yeast infection. Alarmed (I get these rarely), I had an HIV test. It came back negative. In Nov., my long-time boyfriend developed (what he claimed his dr. said was) a bad case of jock itch. His HIV test was... Read more »
Posted by Anonymous, 1 ReplyDear all, I want to get some help from any of you on my personal situation. I had developed a blister on my foot due to tight shoes. When it was fully growed and then the top skin broke, the blister left the inner skin exposed. I wasn't paying too... Read more »
Posted by sadface, 1 ReplyQuestion...I went to the Dr. for a rash around my anus. I have been working out and sweating. She said it was a fungal infection (like atheltes foot) itr red and sore, no bumps. She prescribed a cream for 2 weeks, it went away....5 weeks later it is... Read more »
Guides for People With HIV